A geometric characterisation of the compromise value

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)483-500
JournalMathematical Methods of Operations Research
Volume61
Issue number3
Publication statusPublished - 2005

Cite this

@article{a7327eefca0b481889d598844509dafd,
title = "A geometric characterisation of the compromise value",
author = "J. Gonzalez-Diaz and P.E.M. Borm and R.L.P. Hendrickx and M. Quant",
note = "DP 0388",
year = "2005",
language = "English",
volume = "61",
pages = "483--500",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "SPRINGER HEIDELBERG",
number = "3",

}

A geometric characterisation of the compromise value. / Gonzalez-Diaz, J.; Borm, P.E.M.; Hendrickx, R.L.P.; Quant, M.

In: Mathematical Methods of Operations Research, Vol. 61, No. 3, 2005, p. 483-500.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A geometric characterisation of the compromise value

AU - Gonzalez-Diaz, J.

AU - Borm, P.E.M.

AU - Hendrickx, R.L.P.

AU - Quant, M.

N1 - DP 0388

PY - 2005

Y1 - 2005

M3 - Article

VL - 61

SP - 483

EP - 500

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 3

ER -